# SDR FDKA200805189

- Difficulty date: May 4, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 17,678 hours, 16,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON MCO - COCKPIT EMERGENCY LIGHT INOP.  MX RELAMPED, OPS GOOD.
